Multi-beam switches parasitic antenna embedded in dielectric for wireless communications systems.

There are no files associated with this record.

Title Multi-beam switches parasitic antenna embedded in dielectric for wireless communications systems.
Author Lu, Junwei; Thiel, David Victor; Hanna, Brett Robert; Saario, Seppo
Journal Name Electronics Letters
Year Published 2001
Place of publication UK
Publisher IEE
Peer Reviewed Yes
Published Yes
Volume 37
Issue Number 14
Page from 871
Page to 872
ISSN 0013-5194
Date Accessioned 2002-04-15
Date Available 2007-03-14T02:31:50Z
Language en_AU
Research Centre Centre for Wireless Monitoring and Applications
Subject Antenna Technology
URI http://hdl.handle.net/10072/3760
Publication Type Journal Articles (Refereed Article)
Publication Type Code c1

Brief Record

Griffith University copyright notice